Home Health & Wellbeing
Need support urgently? Head to this thread.

I've been thinking...

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
firstly i need to appologise to you that have contacted me. i've bee away from thesite because i could have died.
I had emergency surgery for a perforated appendictus. I didnt go to hospital when i should as i thought they'd think i was making it up because of my self-harm. in the end i went with my support worker and they thought it was minor. The A&E dr said that she could take bloods but it would be pointless. the results came back abnormal and i was refeerd to the surgeons. they did the op the next morning. i asked the surgeon what my appendix looked like (weird i know!) and he said it was in peices and one of the worst he'd ever seen.

Then came the implications. Half of my left lung collapsed so i was costantly on oxygen and also nebulisers. i developed Peritonitis. After that i had several infections and had to be take to a higher dependacy ward. After 9 days there i went back to the general surgery ward. From this i then delevoped sepiciemia and needed a blood transfusion.
All my medication was stoped as i had an NG tube down my nose and throat so i didnt get my psychiatric drugs.
After several weeks only on smaller injections of anti-pyschotics i lost it. one morning i pulled at my IV's and drips. i had enough of the same shit day in- day- out. i could barely walk and still with drains in my stomach and a catheter i decided to leave.
To cut a long story short i ended up being detained under section 2 of the mental health act ad now im on a section 3 in a psychiatric hospital. The only reason i can be online is ive found a spot in the communial tv room to use someone elses wifi. I was i the general for 8 1/2 weeks and ive been in this hospital ever since.

I'm getting sick of it. :(

Comments

  • AuroraAurora Part of the furniture Posts: 11,720 An Original Mixlorian
    The tubes that go down your nose and mouth, are daunting, especially when they take them out, it hurts, but it's a relief. You can't eat while you have the tube in, well, it is quiet difficult. But it should be almost possible to swallow tablets I would assume, even if it does feel as though it's trapped in your neck, eek!

    You've been through a lot, oh my, but warm hugs *hug* I really don't know what to say just really wanted to offer you warm hugs *hug*

    Were here for you :heart:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Really glad to hear from you, I have been thinking of you.
    I was in hospital myself for quite a while (general then mental) until a few weeks ago, I kind of thought you might be in hospital. I am really glad you made this thread, I was wondering what had happened to you. Are you back on your full dose of APs now? I changed mine recently and find the new ones really good, much better than the old ones I was on.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Randomgirl wrote: »
    Really glad to hear from you, I have been thinking of you.
    I was in hospital myself for quite a while (general then mental) until a few weeks ago, I kind of thought you might be in hospital. I am really glad you made this thread, I was wondering what had happened to you. Are you back on your full dose of APs now? I changed mine recently and find the new ones really good, much better than the old ones I was on.

    Ah, i hope you're okay.
    I'm back on the APs at a higher dose than before. It's making me drowsy but i'm sure that'll wear off. What ones are you taking now? They've also put me back on my other medication ad i think it's helping...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Ah, i hope you're okay.
    I'm back on the APs at a higher dose than before. It's making me drowsy but i'm sure that'll wear off. What ones are you taking now? They've also put me back on my other medication ad i think it's helping...

    Abilify (aripiprizol) 15mg now. I was on risperidone. When I was in hospital I was on tonnes of things but I don't remember that much about it, I was off my head for the most part. What are you on now?
  • Starry nightStarry night Incredible Poster Posts: 674
    Hope you make a good recovery and that you will soon adjust to the new tablets. Good wishes :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    BB! *hug* It's really lovely to hear from you, I'm sorry things aren't going well :( Massive hugs to you hun, please feel free to PM me if you want to and get the chance :heart: Stay strong.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Randomgirl wrote: »
    Abilify (aripiprizol) 15mg now. I was on risperidone.

    I miss Aripiprizol :( Risperidone made me lactate and was awful. I'm on Quetiapine now, making me put on weight :(
Sign In or Register to comment.